# SDR SWAA2022030249134

- Difficulty date: January 11, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 16,704 hours, 7,253 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE UPPER FIXED PANEL AFT OF #2 PYLON SUPPORT 'L' BRACKET CRACKED OUTBOARD SIDE. / REPLACED LEFT WING TRAILING EDGE UPPER FIXED PANEL AFT OF #2 PYLON SUPPORT 'L' BRACKET PER SRM 57-40-02INSP 49017
